# SDR FDEA201906171319

- Difficulty date: June 17, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 67,177 hours, 15,041 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT  UPPER HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT   UPPER HOLE BORE (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  09.OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-  09 AND  E.A.# : 1-5750-T0347598 P1 STEP 2A.TITLE : WINGS- FLIGHT SURFACES- EO 1-5750-7-  5002- LH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) - CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
